# SDR SWIA201439645

- Difficulty date: October 4, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 40,574 hours, 36,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON PAX DOOR OUTER SKIN.  C-CHECK, REWORKED IAW EA.
